INR the ups and downs

Well, I've had my venus INR result and I nearly passed out with the answer. My INR finger prick test was 4.6 ... I went for the venus test and the result was 6.7 !!!! I nearly passed out !!! I am just plain sick of this aps now ... I'm in pain, I forget things left right and centre. At times I sound and feel like an absolute moron, and at times feel like banging my head on a brick wall to get it to think straight. I am really at the end of my tether ... :(

14 Replies

oldestnewest
  • Hi there, I am truly sorry you are having such a tough time... and I am glad that you have a clinic observing these results.. I am sure others who are on similar meds to you will come on and give you more detailed help... as I am only a twice a day aspirin lady currently. Hang on in there, I am sure things will settle down! All the best to you... and keep away from those walls! Mary F x

  • Hi MaryF ... I'm glad of the clinic too. The lady I saw today was really nice, thankfully it wasn't the one that is 6'2" bag of starch sucking a wasp ... she speaks to you like you are a child ... really gets on my whizz. Any way, I'm fed up with the yo yo 'ing of the inr and just wish it would settle ... I've had funny 'spikes' in my bloods before but nothing this bad. I've never in all the time i've had aps had a bleed, clots yes, but not bleeds and this is a new one on me. My mum died of a massive stroke (ischemic something or other of the brain) ... this has frightened me. I don't want to die.

  • You're too much of a challenge to die! Come on Trey Bon! You're made of much better stuff. I know because I've read it. It's frustrating all right. And I can't think of any one thing in my life that has made me more angry (excluding my ex-husband). But my pop, who died of a CV, always taught me that .."tomorrow is a whole other day, with completely different surprises." Everytime I get really really angry, usually because a situation is out of my control, I hear him say that in my head. I see his face with just the tiniest smirk on it. And I know that - this too will pass. So I'm here to tell you that ... this too will pass! Tomorrow will be better than today beause you will MAKE it so. I may be far away. I can't stop for coffee or even a shot of Southern Comfort, but you can e-mail me if you want. Just use the direct method provided here on this site. Listen to this... It'll get you through tonight.

    x Canaryx

    It should be: U-tube The 4 Tops "I'll Be There". Motown saves ya every time!

    Smiles, BIGGGGGG HUGGGGS, and a little prayer to boot!

  • What? Still can't tap that foot? Try THIS!

    That ought to do it. It is certainly Tre Bon!

    xxTxx

  • Brilliant!!! :-D

  • Gonna try get a computer. So I can see those U Tube videos. Can't see them on my phone...which I reliant on at mo. In meantime, just to say Trey Bon, those results are a little hi, but they won't kill you. Relax hon, don't bang you head and I am sure in a day or two it will be lower. Mine goes up and down like a yo-yo at times. Other times its stable. I can only get my blood taken once a month and even then I the only one who sees results. My GP doesn't know what to do if it is high or low, I do, so she leaves it to me. Would like a self test machine, but far too expensive here. I know the frustration of this disorder can get one so low. But, tomorrow will be a better day and you will be ok. Here's to stable INR's....Cheers....that is a glass of water I drinking by the way...it is only 11am! Have a good day hon.

  • Thanks Jane ... Taking deep breaths and sitting down ... I plan to do nothing today. I've already typed 5 book reviews so I'm pleased about that. The sun is shining (for once) and I'm trying NOT to let the cats and my daughter stress me out. I'm avoiding sharp objects and cupboards ... ran out of cotton wool to wrap me up like a mummy so gave up ... as you can tell by the post I'm feeling much happier than I was y/day ... I think it was the shock that sent me loopy ... amazing what a kind of sleep will do to you ... thank you all for your support and love and light to you all xxxx

  • TreyBon. I had the same problem with extremely labile INR's. I switched back to lovenox. Even though I have to take it twice daily to be most effective, I rarely have any APS symptoms because my level is always "therapeutic" and I feel a piece of mind knowing I never have dangerously high levels. Also, I never have to get my INR checked!

  • Hi Salty ... I'm glad your inr has stabalised. I just wish mine would ... have to wait till next week to see if mine has stabalised or to ask if a change of anticoag will do it. All up in the air for me but well done on you, Salty, getting your aps under control xx

  • Sorry for the confusion TreyBon. My INR never stabilized so I switched to heparin which does not require any monitoring. The dose is weight based and there is no lability as there often is with warfarin in APS patients. The downside is you have to do the injections but the upside is you are always getting the right dose and you never have to check your INR (lovenox has no effect on the INR).

  • Oh right ... I'm going to see if going back on clexane will be ok'd by the inr clinic. I don't think it will but I can ask ...

  • Talk to your doctor! Tell him/or her you can't get your INR regulated.

  • Hi TreyBon

    I used to be on Warfarin and I selt tested and self managed my INR/Dose. I have converted back onto Fragmin injections, as I was getting lots of tiny TIAs and I find the Heparin shots easier than Warfrin, as one shot in the morning, of the weight based dose, means no more worry for the day. Also I can eat and drink what I like as Fragmin is not affected by diet in the way that Warfarin is.

    Best wishes.

    Dave

  • Well I've been to INR Clinic again today and now it is does to 1.9 Grrrrr I've made an appt to see my GP and discuss things. I have a few other questions for him. Think I'd much prefer the injections now. Thank you for the input every one ... really helps XxxX

You may also like...